# SDR NSVA20070069

- Difficulty date: March 18, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 31,869 hours, 35,355 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: DG505
- Part serial: NSN
- Condition: Chafed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR IN-TRANSIT LIGHT ON WHEN ON THE GROUND AND GEAR HANDLE IN DOWN POSITION SHOWING THREE GREEN.  INSPECTED IN-TRANSIT CIRCUIT AND FOUND LT MLG DOWNLOCK SWITCH HARNESS WIRE DG505 SLIGHTLY CHAFED INTO GROUND WIRE DG506 AT AN AREA BELOW CONNECTOR SGAJ1.  REPAIRED DAMAGED WIRES WITH NEW SLEEVE AND ALL CONNECTORS IAW SAAB 340 20-20-35A.  AIRCRAFT WIRING MANUAL. JACKED A/C PERFORMED EXT/RET CHECKS PER 32-30-00 AMM, OPS CHECK NORMAL.
